A member asked:

Hi i am on atenolol for a fast heart rate i am wondering why the medicine has also stopped my dizzy spells did the dizziness come from the high hr?

A doctor has provided 1 answer
Dr. Susan Rhoads answered

Specializes in Family Medicine

Your dizziness may have been the result of the high heart rate. Glad the medicine helped! Aren't you? Please find out why your heart rate is high. Get checked for thyroid problems, and other causes. While atenolol is controlling the heart rate it does not treat the cause, which needs to be discovered.

Answered Aug 24, 2015

2.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...